# SDR USAA2012072300036

- Difficulty date: June 25, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,359 hours, 40,225 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER BETWEEN BS 947.5 TO BS 955 S27L.  REPAIRED STRINGER BETWEEN BS 947.5 TO BS 955 S27L IAW B737-400 SRM 53-00-03-2R-1, FIG 201, DETAIL VI.
